# SDR CALA2014010990111

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 61,154 hours, 23,012 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FIRE BOTTLE ON RT ENG SHOWS DISCHARGED ON OVERHEAD PANEL.  ACP FIRE TEST NR 2 ENG & LIGHT CLEARED TESTED GOOD.  ACP FDU2 TEST IN MCDU & TESTED OK NO MESSAGES.
